Follow
Ravil I. Yamilov
Ravil I. Yamilov
Institute of Mathematics, Ufa Federal Science Centre, Russian Academy of Sciences
Verified email at matem.anrb.ru - Homepage
Title
Cited by
Cited by
Year
The symmetry approach to the classification of non-linear equations. Complete lists of integrable systems
AV Mikhailov, AB Shabat, RI Yamilov
Russian Mathematical Surveys 42, 1, 1987
381*1987
Symmetries of nonlinear lattices
AB Shabat, RI Yamilov
Algebra i Analiz 2 (2), 183-208, 1990
199*1990
Symmetry approach to the integrability problem
VE Adler, AB Shabat, RI Yamilov
Theoretical and Mathematical Physics 125 (3), 1603-1661, 2000
190*2000
Symmetries as integrability criteria for differential difference equations
R Yamilov
Journal of Physics A: Mathematical and General 39 (45), R541, 2006
1662006
Conditions for the existence of higher symmetries of evolutionary equations on the lattice
D Levi, R Yamilov
Journal of Mathematical Physics 38, 6648, 1997
1541997
Classification of Toda type scalar lattices
RI Yamilov
Proc. 8th int. workshop on nonlinear evolution equations and dynamical …, 1993
128*1993
Bäcklund transformations for integrable evolution equations
SI Svinolupov, VV Sokolov, RI Yamilov
Soviet Math. Dokl 28, 165-168, 1983
1181983
Extension of the module of invertible transformations. Classification of integrable systems
AV Mikhailov, AB Shabat, RI Yamilov
Communications in mathematical physics 115 (1), 1-19, 1988
117*1988
Classification of discrete evolution equations
RI Yamilov
Uspekhi Mat. Nauk 38 (6), 155-156, 1983
114*1983
Exponential systems of type I and the Cartan matrices
AB Shabat, RI Yamilov
Preprint, Ufa, 1981
102*1981
Multi-component Volterra and Toda type integrable equations
VE Adler, SI Svinolupov, RI Yamilov
Physics Letters A 254 (1-2), 24-36, 1999
901999
Construction scheme for discrete Miura transformations
RI Yamilov
Journal of Physics A: Mathematical and General 27 (20), 6839, 1994
691994
To a transformation theory of two-dimensional integrable systems
AB Shabat, RI Yamilov
Physics Letters A 227 (1-2), 15-23, 1997
681997
Towards classification of-dimensional integrable equations. Integrability conditions I
AV Mikhailov, RI Yamilov
Journal of Physics A: Mathematical and General 31 (31), 6707, 1998
671998
Explicit auto-transformations of integrable chains
VE Adler, RI Yamilov
Journal of Physics A: Mathematical and General 27 (2), 477, 1994
621994
Master symmetries for differential-difference equations of the Volterra type
IY Cherdantsev, RI Yamilov
Physica D: Nonlinear Phenomena 87 (1-4), 140-144, 1995
611995
Canonical transformations generated by shifts in nonlinear lattices
AN Leznov, AB Shabat, RI Yamilov
Physics letters A 174 (5-6), 397-402, 1993
591993
The generalized symmetry method for discrete equations
D Levi, RI Yamilov
Journal of Physics A: Mathematical and Theoretical 42 (45), 454012, 2009
582009
Generalized symmetry classification of discrete equations of a class depending on twelve parameters
RN Garifullin, RI Yamilov
Journal of Physics A: Mathematical and Theoretical 45 (34), 345205, 2012
532012
Generalized symmetry integrability test for discrete equations on the square lattice
D Levi, RI Yamilov
Journal of Physics A: Mathematical and Theoretical 44 (14), 145207, 2011
482011
The system can't perform the operation now. Try again later.
Articles 1–20